# SDR CALA2023012700221

- Difficulty date: January 25, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N15969
- Make and model: Boeing 787-9
- Aircraft serial: 60142
- Aircraft time: 27,291 hours, 2,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Dim
- Location: Seat 7d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAB SEAT 7D FWD EMERGENCY LIGHT FOUND DIM.    REPLACED SEAT 7D FWD EMERGENCY LT AND CONDITIONAL CHK NORMAL AND FUNCTION TEST NORMAL IAW AMM 33- 51-06-00A-720A REV 168.
